JournalsjemsVol. 14, No. 3pp. 937–969

Matrix identities involving multiplication and transposition

  • Karl Auinger

    Universität Wien, Austria
  • Igor Dolinka

    University Novi Sad, Serbia
  • Mikhail V. Volkov

    Ural Federal University, Ekaterinburg, Russian Federation
Matrix identities involving multiplication and transposition cover
Download PDF

Abstract

We study matrix identities involving multiplication and unary operations such as transposition or Moore–Penrose inversion. We prove that in many cases such identities admit no finite basis.

Cite this article

Karl Auinger, Igor Dolinka, Mikhail V. Volkov, Matrix identities involving multiplication and transposition. J. Eur. Math. Soc. 14 (2012), no. 3, pp. 937–969

DOI 10.4171/JEMS/323